Doctor insights on:
Antiobiotic: Solodyn is the trade name for minocycline, which is an antibiotic medication frequently used to treat acne from the tetracycline class. It is effective in inflammatory acne (red bumps, or bumps that drain pus) and will help decrease the redness and promote healing. It is not as photosensitizing as doxycycline, another commonly used drug. ...Read more
Could antibiotic: Minomycin (in Australia), or minocycline hydrochloride, (prescribed as 3 month course - acne) cause suicidal tendencies/ depression?
Not likely, but: There've been some reported mood change effects - not common and severity is not mentioned. If you have a tendency toward this sort of intense depression, it might be wise to avoid this elective medication in favor of an alternative approach. Only you and your doctor know how crucial acne Tx is for you. One ting that may help is knowing it's not a meaningful depression - just short-term chemistry. ...Read more
I'm on accutane? Can I use physiogel cleanser (from stiefel - gsk company) to wash my face while i'm on accutane?
Accutane: Yes you can use physiogel, but soap and water is cheaper. ...Read more
Do brevoxyl benzoyl peroxide 4% wash n CLINDAMYCIN n NICOTINAMIDE faceclin gel have any kind of effects On eye n headache?I used 1 time.hvng headaches
Roaccutane didn't have lasting effects for rosacea. Wedding in 2 months, can minocycline help in time?
Got intolerant skin with rash-like, scaring, acne. (it's usually not cistic) benzoyel, salycilic, face washes, differin, (adapalene) clindoxyl = not helpful?Me=girl
When to expect to be clear on acne antibiotic minocycline 100mg? Ever since taking it Iv had more breakout. I'm 7 weeks in.. Please let me know
About 8 weeks: Is this the only acne medication you are on? Sometimes it takes about 6-8 weeks to say any results and keep in mind acne is a chronic condition, the medication will not "cure" it but will help make it manageable. If not improvement or actually worse after 8 weeks then consider follow-up with the doctor ...Read more
I've read horror stories on chlorpromazine (tardive dyskinesia, chemical lobotomy, death). How likely are those serious side effects on 12.5 - 25mg?
Perplexed: Why are you to take a phenothiazine in this day and age, as the use of this class, other than Haldol and Compazine (prochlorperazine) is almost non-existent currently? Low dosing does mitigate risk and side effects, but most of my colleagues would be loathe to use these ancient meds, and select more modern, more effective, and safer agents. Will refer this to my psychiatric colleagues, also. ...Read more
Accutane or spironlactone? Female, 23, stubborn acne. Took Accutane 8 years ago, oily skin and excessive menstruation controlled with progesterone.
I have suffered with acne for 8 years, tried everything. 3 years on tetralysal (lymecyclin) 300mg- its no longer working. Maybe now isotretinoin?
I'm 16 and I suffer from acne and I'm suggested to use Benzoyl peroxid, Doxycycline, Isotretinoin, n vitamin-e, so I'm askin if there'd b sideaffects.
Yes: Acne is a chronic disease that's a grave personal and professional liability. It is well worth the likelihood of side effects. If topical benzoyl peroxide isn't a bit unpleasant, consider increasing the strength / frequency until it is. This plus tetracycline may be enough for moderate acne. Isotretinoin is brutal but hugely effective; talk with your physician at length about it. ...Read more
I'm on accutane.I'm so sad that I use tetracycline ointment 1% on lip.After 5 mins, i wiped it. It happens 1 time when taking accutane.Is it dangerous?
Accutane can be: Accutane can cause depression and even suicidal thoughts. If any concerns, see physician asap. If continuing tetracycline, this can effect the metabolism of psychiatric medications. This must be considered by any prescriber of psychiatric meds. Sometimes the psych meds can help clear up acne. Need to see a psychiatrist well versed in psychopharmacology, especially psychodermatology. ...Read moreSee 1 more doctor answer
Given my history of negative reaction to orthotricyclen, but tolerated mini-pill (yaz)/acne chin/migraines/irr cycle...Can i assume i'm estrogen dominant?
Currently taking doxycycline but it's not improving.Heard many conflicting success stories & horror stories of Accutane.Are the side-effects true?
Can 2 full courses of Accutane induce permanent sebum over-activity reduction?Will sebum hyperactivity resume bk to pre-accutane state after stopping?
Was on lamictal 200mg/abilify 5mg- Abilify (aripiprazole) taken away and Zoloft added 150mg-started itching, dose lowered to 100mg - extremely depressed - the worst?
CALL DOCTOR NOW: It sounds like you really need to call your own psychiatrist now if you're itching with a new antidepressant and are extremely depressed after the change. If your doctor is not available, someone should be on call for him or her. I'm sorry, but we on healthtap can't know you like your own doctor does. ...Read more
I've been using a cream (composition - adapalene and benzoyl peroxide) for acne for 2 months without results - what's going on?
Fosamax (alendronate) is for osteo: Most physicians rely on published studies with thousands of patients taking a drug that prove it works. Trying out a pill onesself is a trip back to the stone age. ...Read more
I'm taking pills & differin (adapalene) xp .03 cream for my face for 2months now.acne kept appearing.it's not supposed to appear again right?but they still do.
Ssris&snris&dnris &modafinil&ritalin didn't work on my m.D.D, im sensitive to adverse effects such t.C.A(drowsiness, sedation...) , what I should do?
Naturopathic Medicin: Perhaps it is time to stop taking pills and to leave the allopathic approach and seek out alternative ways to treat mental health. ...Read more